← Return to Aromatase Inhibitors and ocular migraines

Discussion
katrina123 (@katrina123)

Aromatase Inhibitors and ocular migraines

Breast Cancer | Last Active: Jun 17, 2020 | Replies (10)

Comment receiving replies
@colleenyoung

Hi @katrina123 and welcome to Mayo Clinic Connect. I have also added your post to the Breast Cancer group (https://connect.mayoclinic.org/group/breast-cancer/) You might also be interested in these discussions:

– Aromatase Inhibitor side effects – dry mouth: https://connect.mayoclinic.org/discussion/aromatase-inhibitor-side-effects/
– Concerned about the side effects of anastrozole: https://connect.mayoclinic.org/discussion/i-completed-all-treatments-for-breast-cancer-but-now-i-am-supposed/

I'll also bring @trixie1313 @elizm @dmgweiss @dianamiracle @chamisa @cfacarol @gwinter and @roch into this discussion.
Katrina, which aromatase inhibitor are you taking? Do you have a history of headaches or migraines?

Jump to this post


Replies to "Hi @katrina123 and welcome to Mayo Clinic Connect. I have also added your post to the..."

I am taking Anastrozole and yes I have had a history of headaches and ocular migraines but I was concerned that for many days after I began this medication I had ocular migraines that lasted for many hours. Luckily I have not had any for a couple of days. Ten years ago I had a mini stroke after a long bout of ocular migraines so I was worried. I was curious if the migraines had anything to do with this drug or if it was just a coincidence. Katrina123

  Request Appointment